In a complete switch of topic, I have just made an appointment with my doctor, since my hair keeps falling out.
This started when I started taking Lyrica. A quick perusal
of the side effects noted in studies of Lyrica shows that an infrequent, but not rare, side effect is alopecia.
Awesome. Now I need to see if there's anything my doctor can do. I think at the very least, I should get my thyroid function tested, since it's been 8 months since I stopped taking the damn stuff, and my hair is half as thick as it was before I started it (I started in August of 2008, and stopped February 2009).
(I also can't lose the last five pounds, but I've decided not to worry about that.)
What I'm worried about is that the Lyrica might have altered my thyroid function - it's not out of the realm of possibility, since it seemed to have a severe effect on my hypothalamus as far as appetite/hunger, and if it's affecting one thing, it might be affecting something nearby.
(By the way, reports
from Lyrica users now coming in state weight gain of 30-60+ lbs over a few months to a year of use. So much for the "failure to put down the doughnut" theory as sole cause of weight gain.)
It still looks fine right now, since I had very thick hair, but it's now thinner, and while idly playing with my bangs this morning, I pulled out a significant amount of hair. My hair is currently down slightly below my waist.
It's not the end of the world - if my hair really starts to thin, I'm going to shave it all off and start playing with wigs and the bald look. I've always wondered what I'd look like as a blonde.